Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have brown spotting, HCG levels reduced from 75 to 59. Miscarriage?

I am a 38 year old I have a 15year old who I had bleeding with for the first 3 mths of my pregnancy with him. I had a miscarriage 9 years ago at 6 weeks along. I had a miscarriage 3 mths ago at 4 weeks an long. I am pregnant now I have done7 home pregnancy tests and all positive I have had blood tests and the first one was 60 hcg the 2nd was 75hcg the 3rd was 59 and the 4th was 55hcg I have brown spotting on the weekend just gone that went to bright red blood not heavy not enough to soak even one pad but it would drip when I went to the toilets had no pain with it at all my normal periods is heavier and more painful than my bleeding on the weekend I bled for 3 days bleeding has now stopped doctors have said that it looks like I have miscarried but I am still feeling sick have sore breasts really tired going to the toilet all the time streaching pains in my hips intergestion and heartburn I have 5 small fiberoids and a for of endeomitrios Could I still b pregnant? Thank u deborah
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, thanks for writing..
Since the hcg level is falling, it means you are in the process of miscarriage.. It will take nearly 2 weeks for the pregnancy symptoms to disappear... May be endometriosis and fibroids could be the cause of repeated miscarriage.. Take a repeat scan after 2 weeks to see whether there is any retained products. Hope I have answered your query.. Good day
Answered: Sat, 25 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor